Alert archive / North Carolina / Wind Advisories in 2014
Wind Advisory 6, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this wind advisory at Feb 15, 2014, 10:34 AM EST. It took effect at Feb 15, 2014, 12:00 PM EST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Feb 15, 2014, 10:34 AM EST (15:34 UTC)
- In effect from
- Feb 15, 2014, 12:00 PM EST
- Expired
- Feb 15, 2014, 9:23 PM EST
- In force
- 9 hr
- Issued by
- NWS Newport/Morehead City, NC
The text
As transmitted, in the capitals the NWS used until 2016.
351 WWUS72 KMHX 151534 NPWMHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 1034 AM EST SAT FEB 15 2014 ...GUSTY WINDS ALONG THE COAST THIS AFTERNOON AND EVENING... .STRONG WEST TO NORTHWEST WINDS WILL SPREAD NORTH ALON THE COAST THIS AFTERNOON AS LOW PRESSURE MOVES OFFSHORE. THE STRONG WINDS WILL CONTINUE EARLY THIS EVENING THEN SUBSIDE OVERNIGHT.. NCZ095-160100- /O.NEW.KMHX.WI.Y.0006.140215T1700Z-140216T0100Z/ CARTERET- INCLUDING THE CITIES OF...MOREHEAD CITY...BEAUFORT... EMERALD ISLE...NEWPORT 1034 AM EST SAT FEB 15 2014 ...WIND ADVISORY IN EFFECT UNTIL 8 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EST THIS EVENING. * WINDS...WEST 25 TO 35 MPH WITH GUSTS UP TO 45 MPH BECOMING NORTHWEST * TIMING...LATE MORNING THROUGH EARLY EVENING. * IMPACTS...GUSTY WINDS MAY BLOW AROUND LOOSE OBJECTS AND CREATE ADVERSE DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 31 TO 39 MPH OR GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NCZ103-104-160400- /O.NEW.KMHX.WI.Y.0006.140215T1900Z-140216T0400Z/ OUTER BANKS DARE-OUTER BANKS HYDE- INCLUDING THE CITIES OF...KILL DEVIL HILLS...KITTY HAWK... NAGS HEAD...SOUTHERN SHORES 1034 AM EST SAT FEB 15 2014 ...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM EST THIS EVENING. * WINDS...NORTHWEST 25 TO 35 MPH WITH GUSTS UP TO 45 MPH. * TIMING...EARLY AFTERNOON THROUGH LATE EVENING. * IMPACTS...GUSTY WINDS MAY BLOW AROUND LOOSE OBJECTS AND CREATE ADVERSE DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 31 TO 39 MPH OR GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
3 follow-up statements
661 WWUS72 KMHX 152013 NPWMHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 313 PM EST SAT FEB 15 2014 ...GUSTY WINDS ALONG THE COAST THIS AFTERNOON AND EVENING... .STRONG WEST TO NORTHWEST WINDS WILL CONTINUE ALONG THE COAST INTO THIS EVENING AS LOW PRESSURE MOVES OFFSHORE. THE STRONG WINDS WILL THEN SUBSIDE LATE THIS EVENING AND OVERNIGHT. NCZ095-160100- /O.CON.KMHX.WI.Y.0006.000000T0000Z-140216T0100Z/ CARTERET- INCLUDING THE CITIES OF...MOREHEAD CITY...BEAUFORT... EMERALD ISLE...NEWPORT 313 PM EST SAT FEB 15 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EST THIS EVENING... * WINDS...WEST 25 TO 35 MPH WITH GUSTS UP TO 45 MPH BECOMING NORTHWEST. * TIMING...THROUGH EARLY EVENING. * IMPACTS...GUSTY WINDS MAY BLOW AROUND LOOSE OBJECTS AND CREATE ADVERSE DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 31 TO 39 MPH OR GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NCZ103-104-160400- /O.CON.KMHX.WI.Y.0006.000000T0000Z-140216T0400Z/ OUTER BANKS DARE-OUTER BANKS HYDE- INCLUDING THE CITIES OF...KILL DEVIL HILLS...KITTY HAWK... NAGS HEAD...SOUTHERN SHORES 313 PM EST SAT FEB 15 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING... * WINDS...NORTHWEST 25 TO 35 MPH WITH GUSTS UP TO 45 MPH. * TIMING...THROUGH LATE EVENING. * IMPACTS...GUSTY WINDS MAY BLOW AROUND LOOSE OBJECTS AND CREATE ADVERSE DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 31 TO 39 MPH OR GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
108 WWUS72 KMHX 152313 NPWMHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 613 PM EST SAT FEB 15 2014 ...GUSTY WINDS ALONG THE COAST THIS AFTERNOON AND EVENING... .STRONG WEST TO NORTHWEST WINDS WILL CONTINUE ALONG THE COAST INTO THIS EVENING AS LOW PRESSURE MOVES OFFSHORE. THE STRONG WINDS WILL THEN SUBSIDE LATE THIS EVENING AND OVERNIGHT. NCZ095-160015- /O.CAN.KMHX.WI.Y.0006.000000T0000Z-140216T0100Z/ CARTERET- INCLUDING THE CITIES OF...MOREHEAD CITY...BEAUFORT... EMERALD ISLE...NEWPORT 613 PM EST SAT FEB 15 2014 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS CANCELLED THE WIND ADVISORY. WINDS HAVE DROPPED BELOW ADVISORY CRITERIA AND WILL CONTINUE TO GRADUALLY DIMINISH OVERNIGHT. $$ NCZ103-104-160400- /O.CON.KMHX.WI.Y.0006.000000T0000Z-140216T0400Z/ OUTER BANKS DARE-OUTER BANKS HYDE- INCLUDING THE CITIES OF...KILL DEVIL HILLS...KITTY HAWK... NAGS HEAD...SOUTHERN SHORES 613 PM EST SAT FEB 15 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING... * WINDS...NORTHWEST 25 TO 35 MPH WITH GUSTS UP TO 45 MPH. * TIMING...THROUGH LATE EVENING. * IMPACTS...GUSTY WINDS MAY BLOW AROUND LOOSE OBJECTS AND CREATE ADVERSE DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 31 TO 39 MPH OR GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
923 WWUS72 KMHX 160223 NPWMHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 923 PM EST SAT FEB 15 2014 NCZ103-104-160330- /O.CAN.KMHX.WI.Y.0006.000000T0000Z-140216T0400Z/ OUTER BANKS DARE-OUTER BANKS HYDE- INCLUDING THE CITIES OF...KILL DEVIL HILLS...KITTY HAWK... NAGS HEAD...SOUTHERN SHORES 923 PM EST SAT FEB 15 2014 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS CANCELLED THE WIND ADVISORY. WINDS HAVE DROPPED BELOW ADVISORY CRITERIA AND WILL CONTINUE TO GRADUALLY DIMINISH OVERNIGHT. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this wind advisory went out at Feb 15, 9:15 AM EST, 1 hour 19 minutes earlier.
Area forecast discussion, Feb 15, 9:15 AM EST, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
915 AM EST SAT FEB 15 2014
.SYNOPSIS...
LOW PRESSURE WILL MOVE ACROSS EASTERN NORTH CAROLINA TODAY. A WEAK
COLD FRONT WITH LIMITED MOISTURE WILL MOVE THROUGH THE AREA
SUNDAY. HIGH PRESSURE WILL BUILD OVER THE REGION LATER SUNDAY
THROUGH MONDAY. A WEAK COLD FRONT WILL MOVE THROUGH THE AREA
TUESDAY THEN LIFT NORTH THROUGH THE REGION AS A WARM FRONT TUESDAY
NIGHT. HIGH PRESSURE BUILDS INTO THE REGION WEDNESDAY AND
THURSDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AS OF 915 AM SATURDAY...STRONG SHORT WAVE AND ASSOC SFC LOW WILL
CROSS NEXT FEW HRS. WIDESPREAD RAIN EXPECTED WITH INIT BATCH
CROSSING NOW AND WRAPAROUND PRECIP EXPECTED THRU EARLY AFTN. NOT
MUCH TEMP CHANGE WITH CAA EXPECTED TO DEVELOP DURING THE AFTN AS
NW WINDS INCREASE ON BACKSIDE OF LOW. APPEARS AREAS FROM EASTERN
CARTERET COUNTY NORTH ACROSS THE OBX WILL BE VERY NEAR WIND ADVRY
CRITERIA FOR A PERIOD THIS AFTN INTO EARLY EVENING...HOPE TO GET
A GLANCE AT SOME 12Z MDL DATA BEFORE DECIDING TO RAISE ONE.
COULD SEE SOME MINOR WATER LEVEL RISES OF 1 TO 2 FEET ABOVE
NORMAL LATE THIS AFTERNOON AND EVENING ACROSS SOUND SIDE LOCATIONS
SOUTH OF OREGON INLET THROUGH OCRACOKE...HIGHEST AROUND AND JUST
NORTH OF BUXTON. THIS IS NOT ENOUGH TO HAVE MUCH IMPACT OR PROMPT A
COASTAL FLOOD ADVISORY.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SUNDAY/...
STRONG GUSTY WINDS WILL DIMINISH THROUGH THE OVERNIGHT AS THE LOW
PULLS AWAY BUT THE ATMOSPHERE SHOULD REMAIN WELL MIXED TO PREVENT
ANY FOG CHANCES. SKIES WILL BECOME MOST CLEAR DURING THE EVENING AS
SUBSIDENCE SETS IN BEHIND THE DEPARTING UPPER LOW FOLLOWED BY SOME
INCREASING MID CLOUDS TOWARDS MORNING. DESPITE MIXING COLD AIR
ADVECTION WILL ALLOW TEMPERATURES TO DROP INTO THE MID 20S INLAND
TO AROUND FREEZING ON THE COAST.
&&
.LONG TERM /SUNDAY THROUGH FRIDAY/...
AS OF 4 AM THURSDAY...ANOTHER ROBUST SHORTWAVE IS PROGGED TO MOVE IN
FROM THE NW EARLY SUN. MODELS CONTINUE TO SHOW LIMITED MOISTURE WITH
A DRY SUB-CLOUD LAYER BELOW ABOUT 700MB AND KEEPING MENTION OF PCPN
OUT OF THE FORECAST. TEMPS REMAIN A LITTLE BELOW NORMAL SUN WITH
HIGHS IN THE UPPER 40S/LOW 50S.
THE UPPER TROUGH MOVES OFF THE COAST LATE SUN WITH SHORTWAVE RIDGING
BUILDING ALOFT AND SFC HIGH PRES BUILDING IN FROM THE N FOR MON. LOW
LEVEL THICKNESS INCREASE TO AROUND 1300-1320M YIELDING HIGHS IN THE
LOW TO MID 50S...THOUGH NLY ONSHORE FLOW EXPECTED TO KEEP THE OBX IN
THE MID TO UPPER 40S. THE RIDGE OVER THE MID-ATLANTIC WILL SHIFT OFF
THE COAST MON AFTERNOON ALLOWING WINDS TO SHIFT E THEN S MON EVENING
WITH STRONG WAA/RETURN FLOW DEVELOPING BY MIDNIGHT. THE NEXT MID
LEVEL SHORTWAVE AND WEAK FRONTAL SYSTEM WILL MOVE INTO THE REGION
LATE MON NIGHT INTO TUES BRINGING LIGHT SHOWERS. MODELS FAIRLY DRY
WITH THIS SYSTEM BRINGING ONLY 1-2 TENTHS OF AN INCH OF QPF. MODELS
CONTINUE TO BRIEFLY STALL THE FRONT NEAR THE SOUTHERN CWA LATE
TUES...THEN SHIFT NORTH LATE TUES NIGHT WITH SW FLOW RETURNING LATE
TUES NIGHT. ANOTHER LOW AMPLITUDE SHORTWAVE PASSES N OF THE AREA
WED. 00Z GFS PUSHES A BACKDOOR COLD FRONT INTO THE AREA WED NIGHT
BUT THE ECMWF KEEPS THE FRONT NORTH OF THE AREA. MODEL PREFERENCE
FOLLOWS CLOSER TO THE ECMWF WITH THIS SYSTEM. SFC HIGH PRES AND
SHORTWAVE RIDGING EXPECTED OVER THE AREAS WED NIGHT AND THURS
KEEPING CONDITIONS WARM AND DRY. A STRONGER SHORTWAVE TROUGH AND
DEEPENING LOW PRES SYSTEM PUSHES ACROSS THE CENTRAL PLAINS THURS
THEN LIFTS INTO THE GREAT LAKES FRI. THE ATTENDANT COLD FRONT IS
PROGGED TO MOVE INTO THE CAROLINAS FRI INCREASING RAIN CHANCES
ACROSS THE AREA. LOW LEVEL THICKNESSES BUILD TO AROUND 1360-1380M
FOR THE LATTER HALF OF THE WEEK WHICH WILL BRING TEMPS MUCH ABOVE
NORMAL AND EXPECT WIDESPREAD 70S INLAND THU AND FRI.
&&
.AVIATION /14Z SATURDAY THROUGH WEDNESDAY/...
SHORT TERM /THROUGH 00Z SUNDAY/...
AS OF 730 AM SATURDAY...RAIN QUICKLY SPREADING ACROSS RTES FROM
THE SW. MVFR CONDITIONS WILL DEVELOP OVER THE NEXT COUPLE HOURS AS
LOWER LEVELS BECOME SATURATED AHEAD OF VIGOROUS CLIPPER SHRT WV
AND ASSCTD SFC LOW. CONDITIONS IMPROVING TO VFR 18Z-21Z AS PCPN
ENDS. S TO SW WINDS INCREASE TO 10-20 KT THROUGH THE MORNING...THEN
BECOME W/NW 15 TO 20 KT WITH GUSTS TO AROUND 30 KT THIS AFTERNOON.
STRONG CROSS WINDS COULD BE AN ISSUE FOR AREA RUNWAYS WITH THE
STRONG WESTERLY WINDS DURING THE DAY TODAY.
LONG TERM /SUNDAY THROUGH WEDNESDAY/...
AS OF 4 AM SAT...A CLIPPER SYSTEM MOVES THROUGH THE REGION EARLY
SUN BUT LOW LEVELS REMAIN DRY AND CIGS LOOK TO REMAIN VFR...WHICH
CONTINUES THROUGH MONDAY EVENING. A COLD FRONT WILL SINK SOUTH
THROUGH THE AREA TUESDAY THEN IS EXPECTED RETURN BACK NORTH AS A
WARM FRONT TUESDAY NIGHT. LIGHT SCATTERED SHOWERS AND PERIODS OF
SUB-VFR CIGS/VSBYS POSSIBLE WITH THIS SYSTEM MONDAY NIGHT THROUGH
TUESDAY AND POSSIBLE EXTENDING INTO WEDNESDAY.
&&
.MARINE...
SHORT TERM /TODAY AND TONIGHT/
AS OF 915 AM SATURDAY...LOW PRESSURE WILL CROSS THE WATERS LATE
THIS MORNING AND INTENSIFY AS IT TRACKS OFF THE COAST AND LIFTS TO
THE NORTHEAST. WINDS ARE BEGINNING TO RAMP UP JUST TO THE S AND WILL
BE SPREADING NWRD LATER THIS MORN AND AFTN. BASED ON CURRENT OBS
AND GUIDANCE SPED UP STARTING TIME A BIT FOR GALES SRN AND CNTRL
WTRS.
PREV DISC...WILL SEE A BRIEF PERIOD OF LIGHT AND VARIABLE WINDS
NORTHERN WATERS AS THE LOW MOVES THROUGH DURING THE MORNING AND
EARLY AFTERNOON. W WINDS WILL BEGIN TO INCREASE SRN TIER LATE THIS
MORN. WINDS ACROSS ALL WATERS WILL W TO NW AND SURGE TO 25 TO 35
KTS WITH GUSTS INTO THE LOW 40S POSSIBLE DURING THE AFTERNOON IN
THE WAKE OF THE LOW. MODELS WERE ALL CLOSE IN THEIR SOLUTIONS AND
BLENDED A VARIETY OF GUIDANCE. AS WINDS INCREASE TODAY SEAS WILL
BUILD TO 8 TO 12 FT OUTER CNTRL AND SRN WTRS AND 6 TO 9 FT N LATE.
COULD SEE SOME ISOLATED THUNDERSTORMS MAINLY IN THE OUTER WATERS
SOUTH OF HATTERAS THROUGH THE EARLY AFTERNOON.
WINDS AND SEAS WILL GRADUALLY START TO DIMINISH OVERNIGHT TONIGHT
DROPPING TO AROUND 10 KT BY SUNDAY MORNING...AND SEAS WILL DROP TO
3 TO 6 FEET BY MORNING.
MADE NO ADJUSTMENTS TO CURRENT GALE WARNING LOCATIONS OR TIMING AS
ALL LOOKED TO BE MESHING WITH THE LATEST GUIDANCE.
COULD SEE A BRIEF PERIOD OF WATER LEVEL DROPS IN THE WESTERN NEUSE
RIVER AND ESPECIALLY THE WESTERN PAMLICO RIVER WITH THE STRONG
WESTERLY WINDS. THIS SHOULD BE BRIEF AND ONLY BE AROUND A FOOT
GIVEN THE SHORT DURATION OF THE STRONG WINDS.
LONG TERM /SUNDAY THROUGH WEDNESDAY/
AS OF 4 AM SATURDAY...HIGH PRES BUILDS INTO THE REGION EARLY SUN
WITH NW WINDS BACKING TO W/SW AND DIMINISHING TO BELOW 15 KT WHILE
SEAS SUBSIDE TO AROUND 2-5 FT DURING THE MORNING. W/SW WINDS
INCREASE TO 10-20 KT SUN EVENING WITH A BACKDOOR COLD FRONT
DROPPING THROUGH THE AREA AFTER MIDNIGHT BRINGING A NLY SURGE
AROUND 15-20 KT TROUGH MON MORNING. SEAS BUILD TO 4-5 FT NORTHERN
WATERS IN RESPONSE BUT REMAIN AROUND 2-4 FT SOUTH. NLY WINDS
DIMINISH TO BELOW 15 KT LATE MON WITH HIGH PRES BUILDING INTO THE
AREA WITH SEAS AROUND 2-4 FT. THE HIGH QUICKLY SLIDES OFFSHORE MON
NIGHT WITH S/SW FLOW AROUND 15-20 KT DEVELOPING LATE MON NIGHT
WITH SEAS BUILDING TO 3-6 FT AHEAD OF THE NEXT SYSTEM. A WEAK COLD
FRONT WILL DROP SOUTHEAST INTO THE WATERS TUES THEN STALL ACROSS
THE SOUTHERN WATERS TUES EVENING BEFORE LIFTING BACK NORTH TUES
NIGHT. WINDS AND SEAS BRIEFLY RELAX LATE TUES AND TUES EVENING BUT
INCREASE BACK TO SW 10-20 KT AND SEAS 3-5 FT LATE TUES NIGHT AND
WED.
&&
.MHX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
MARINE...GALE WARNING FROM 5 PM THIS AFTERNOON TO 11 PM EST THIS
EVENING FOR AMZ130-135.
GALE WARNING FROM 1 PM THIS AFTERNOON TO 1 AM EST SUNDAY FOR
AMZ152-154.
GALE WARNING UNTIL 10 PM EST THIS EVENING FOR AMZ156.
GALE WARNING FROM 5 PM THIS AFTERNOON TO 1 AM EST SUNDAY FOR
AMZ150.
GALE WARNING UNTIL 10 PM EST THIS EVENING FOR AMZ158.
&&
SYNOPSIS...RSB
NEAR TERM...RF/RSB/SK
SHORT TERM...RSB
LONG TERM...SK
AVIATION...RSB/SK
MARINE...RF/RSB/SKHazardous weather outlook, Feb 15, 5:19 AM EST, 5 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 519 AM EST SAT FEB 15 2014 NCZ029-044>047-079>081-090>095-098-161030- MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT- MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-CARTERET-ONSLOW- 519 AM EST SAT FEB 15 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. STRONG WEST TO NORTHWEST WINDS OF 20 TO 25 MPH SUSTAINED WITH GUSTS TO 35 MPH WILL BE DEVELOPING ACROSS EASTERN NC THIS AFTERNOON. THIS COULD BRING DOWN A FEW SMALL TREE LIMBS THAT MAY HAVE BEEN WEAKENED FROM THE WINTER STORM THIS PAST WEEK. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ103-104-161030- OUTER BANKS DARE-OUTER BANKS HYDE- 519 AM EST SAT FEB 15 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. STRONG WEST TO NORTHWEST WINDS OF OF 20 TO 29 MPH SUSTAINED WITH GUSTS TO 45 MPH WILL BE DEVELOPING ACROSS THE OUTER BANKS THIS AFTERNOON. THIS WILL ALSO RESULT IN MINOR WATER LEVEL RISES OF A FOOT OR TWO ABOVE NORMAL LATE THIS AFTERNOON AND EARLY EVENING ALONG PAMLICO SOUND...MAINLY SOUTH OF OREGON INLET AND HIGHEST AROUND BUXTON. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Wind Advisories in North Carolina, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.